Alert archive / Kentucky / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 196, NWS Wilmington, OH

October 19, 2016Clermont County, Ohio; Campbell County, Kenton County, Pendleton County, Kentucky

NWS Wilmington, OH issued this severe thunderstorm warning at Oct 19, 2016, 7:28 PM EDT for Clermont County, Ohio; Campbell County, Kenton County, Pendleton County, Kentucky. It was in force for 32 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 19, 2016, 7:28 PM EDT (23:28 UTC)
Expired
Oct 19, 2016, 8:00 PM EDT
In force
32 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Tornado
Possible
Hail
1.75 in
Wind
70.0 mph

Counties Campbell County, KY, Kenton County, KY, Pendleton County, KY, Clermont County, OH

The radar

The Cincinnati radar (KILN), 71 km from the middle of the area, began a volume at 23:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 19, 7:34 PM EDTHAIL 2.5Morning View, KY
Oct 19, 7:40 PM EDTTSTM WND DMGGrants Lick, KYSEVERAL TREES DOWN IN THE GRANTS LICK AREA. TIME ESTIMATED FROM RADAR.
Oct 19, 7:40 PM EDTNON-TSTM WND DMGGrants Lick, KYSEVERAL TREES DOWN IN THE GRANTS LICK AREA. TIME ESTIMATED FROM RADAR.
Oct 19, 7:41 PM EDTTSTM WND DMG6 Ssw Alexandria, KYABOUT 12 TO 15 TREES OF VARIOUS SIZES DOWN AT A RESIDENCE ON LEES RD. SOME WERE SNAPPED AND SOME UPROOTED...ALL IN THE SAME GENERAL DIRECTION.
Oct 19, 7:41 PM EDTTSTM WND DMG6 Ssw Alexandria, KYCORRECTED NUMBER OF TREES...29 TREES OF VARIOUS SIZES DOWN AT A RESIDENCE ON LEES RD. SOME WERE SNAPPED AND SOME UPROOTED...ALL GENERALLY TOWARDS THE EAST.
Oct 19, 8:02 PM EDTHAIL 1.75California, KY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.5 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-10-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-10-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -41 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
-41 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

800 
WUUS51 KILN 192328
SVRILN
KYC037-117-191-OHC025-200000-
/O.NEW.KILN.SV.W.0196.161019T2328Z-161020T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
728 PM EDT WED OCT 19 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  KENTON COUNTY IN NORTHERN KENTUCKY...
  NORTHEASTERN PENDLETON COUNTY IN NORTHERN KENTUCKY...
  CAMPBELL COUNTY IN NORTHERN KENTUCKY...
  WEST CENTRAL CLERMONT COUNTY IN SOUTHWESTERN OHIO...

* UNTIL 800 PM EDT.

* AT 727 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  INDEPENDENCE... MOVING EAST AT 25 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 70 MPH WIND GUSTS. TRAINED
           SPOTTER HAS REPORTED ONE INCH HAIL UNION KENTUCKY.

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
           MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

* LOCATIONS IMPACTED INCLUDE...
  COVINGTON...INDEPENDENCE...ERLANGER...EDGEWOOD...ALEXANDRIA...
  ELSMERE...TAYLOR MILL...WALTON...CLARYVILLE...WILDER...NEW
  RICHMOND...COLD SPRING...RYLAND HEIGHTS...MENTOR...FAIRVIEW...
  CALIFORNIA...PEACH GROVE...RICEDALE...WHITE TOWER AND ATWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3877 8425 3883 8460 3899 8460 3903 8433
      3902 8432 3903 8432 3904 8425
TIME...MOT...LOC 2327Z 271DEG 22KT 3891 8453 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...70MPH
 
$$

HAINES
2 follow-up statements
700 
WWUS51 KILN 192343
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
743 PM EDT WED OCT 19 2016

KYC037-117-191-OHC025-200000-
/O.CON.KILN.SV.W.0196.000000T0000Z-161020T0000Z/
KENTON KY-PENDLETON KY-CAMPBELL KY-CLERMONT OH-
743 PM EDT WED OCT 19 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM EDT
FOR SOUTHERN KENTON...NORTHEASTERN PENDLETON...CAMPBELL AND
SOUTHWESTERN CLERMONT COUNTIES...

AT 743 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CLARYVILLE...
MOVING EAST AT 25 MPH.

HAZARD...TENNIS BALL SIZE HAIL AND 70 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
         CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO 
         MOBILE HOMES...ROOFS...AND OUTBUILDINGS. 

LOCATIONS IMPACTED INCLUDE...
COVINGTON...INDEPENDENCE...ALEXANDRIA...TAYLOR MILL...CLARYVILLE...
NEW RICHMOND...COLD SPRING...RYLAND HEIGHTS...MENTOR...FAIRVIEW...
CALIFORNIA...PEACH GROVE...WHITE TOWER...CAMPBELL COUNTY LAKE...
MORNING VIEW...MOUNT AUBURN...GUBSER MILL...VISALIA...GRANTS LICK AND
WHITE VILLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3877 8425 3882 8452 3900 8452 3902 8425
TIME...MOT...LOC 2343Z 271DEG 22KT 3891 8440 

TORNADO...POSSIBLE
HAIL...2.50IN
WIND...70MPH
 
$$

HAINES
521 
WWUS51 KILN 192353
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
753 PM EDT WED OCT 19 2016

KYC037-117-191-OHC025-200002-
/O.EXP.KILN.SV.W.0196.000000T0000Z-161020T0000Z/
KENTON KY-PENDLETON KY-CAMPBELL KY-CLERMONT OH-
753 PM EDT WED OCT 19 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN KENTON...NORTHEASTERN
PENDLETON...CAMPBELL AND SOUTHWESTERN CLERMONT COUNTIES WILL EXPIRE
AT 800 PM EDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
THERE IS ANOTHER WARNING IN EFFECT DOWNSTREAM.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3877 8425 3882 8452 3900 8452 3902 8425
TIME...MOT...LOC 2352Z 271DEG 22KT 3891 8434 

$$

HAINES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 19, 4:39 PM EDT, 2 hours 49 minutes earlier.

Area forecast discussion, Oct 19, 4:39 PM EDT, 2 hours 49 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
439 PM EDT Wed Oct 19 2016

.SYNOPSIS...
Occasional showers and thunderstorms will be possible tonight as
a boundary lifts slowly north across the Ohio Valley. This
boundary will push back through the area Thursday into Thursday
night, resulting in a continued chance for showers and
thunderstorms. A drier but much cooler airmass will settle into
the area for the weekend.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
The frontal boundary has stalled out along/just north of the Ohio
River this afternoon. Showers and thunderstorms have increased in
coverage across southern Illinois and southern Indiana along/ahead
of the next wave moving up along the front. This wave will
continue to work its way east along the boundary with showers and
thunderstorms spreading in from the west through late afternoon
and into early evening. Best instability will remain along and
south of the boundary through early this evening. However, there
is a narrow corridor along and just north of the boundary where
better shear values will overlap with at least some instabilities. This
could lead to a narrow window of a marginal severe threat this
afternoon into early this evening, particularly across parts of
southeast Indiana and southwest Ohio. The other concern will be
locally heavy rainfall as PWs push up to around 1.75 inches
through early evening. If we end up with some training
thunderstorms, flooding may become a concern. However, since we
have been so dry the past few weeks, have opted to handle with
just a mention in the HWO and some heavy rain wording in the
forecast across parts of our western areas into this evening.

The boundary will then lift gradually north through the overnight
hours as additional waves ride up along the boundary. This will
allow for widespread pcpn to continue through tonight, especially
across northwest portions of our fa. Surface based instabilities
will drop off overnight, but with the models hanging on to at
least some weak elevated instabilities, will go ahead and include
at least a slight chance of some embedded thunderstorms through
the night.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH FRIDAY NIGHT/...
An upper level trough will pivot east across the region Thursday
into Friday. This will help push the cold front east through our
area Thursday into Thursday night. With additional waves moving up
along the front, widespread pcpn will continue through the day on
Thursday, before beginning to taper off from west to east
Thursday night. Some better instabilities will once again be
pulled up into our area ahead of the front, primarily along and
southeast of the I-71 corridor.

As the better shear sags southeast with the front through the
day, we may once again end up with a narrow corridor of overlap
between the better instability and increasing shear values. This
could result in a marginal severe threat across about the
southeast half of our area through Thursday afternoon. Temperatures
will likely end up being somewhat non diurnal, especially across
our northwest as we start to get into some better low level CAA
behind the front.

Low level CAA will continue through the day Friday with 850 mb
temperatures dropping down to below zero degrees celsius through
the afternoon. This will result well below normal temperatures
with highs on Friday only in the low to mid 50s expected.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
On Saturday an upper level low will be pulling east of the area with
the upper level trough axis also just east of the region. 850 mb
temperatures will continue to remain rather cold for this time of
year (1 to 2 SD below normal via the NAEFS and GEFS) with both the
GFS and ECMWF showing values just below zero. During the day
Saturday low level thicknesses and temperatures will slowly start to
warm but will remain low enough to keep high temperatures below
normal for this time of year. On the back side of the upper level
low the CMC/ GFS/ ECMWF are hinting at some possible wrap around
weak showers forming Saturday so have kept low chance PoPs in the
forecast. Any showers that do form will be weak though and with
PWATs around 0.35" coverage should be low.

Monday another shortwave will dive south and rotate around the upper
level low over Quebec with a weak surface cold front pushing through
the area Monday morning. The ECMWF is more progressive with the
shortwave and surface cold front while the CMC and GFS is about 6 -
12 hours slower. Either way the better upper level forcing (PVA) all
slides east of the area with PWATs remaining around or below 0.75".
Due to the mentioned above have kept the area dry Monday into
Tuesday. As of now the cold front also looks rather weak across our
area. The upper level trough axis remains east of the region keeping
the heart of the coldest air east as well. Towards the end of the
long term mid-level heights will start to rise across Ohio (576-580
dam). This will equate to rising high temperatures and above normal
temperatures Tuesday through Wednesday.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
Surface frontal boundary has slipped south of the TAF sites and
stalled out e-w parallel to the upper level flow. Other than some
lingering MVFR cigs at KCVG/KLUK, conditions are starting out VFR.
As mid/upper level flow backs the front will lift north with a
surface wave developing to our west. Scattered convection may
develop and spread into the Cincinnati area after 22Z. This
convective activity is expected to continue to develop northeast
and increase in coverage this evening. So all terminals will
likely be impacted by showers with embedded thunderstorms. Have
MVFR CIGS and vsbys developing this evening. There will likely be
a lull in pcpn activity at all but KDAY overnight. As the main sfc
low lifts northeast through the Ohio Valley on Thursday a trailing
cold front will sweep east thru the TAF sites. Axis of instby
ahead of this front will lkly lead to a period of thunder, mainly
east of I-71 early. Have a mention of thunder and MVFR CIGS at all
but KDAY on Thursday, where have introduced IFR CIGS in the cold
air in the wake of the low.

OUTLOOK...MVFR to IFR ceilings and visibilities likely Thursday
night into Friday morning.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...JGL
NEAR TERM...JGL
SHORT TERM...JGL
LONG TERM...Haines
AVIATION...AR
Hazardous weather outlook, Oct 19, 7:06 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
706 PM EDT WED OCT 19 2016

INZ050-OHZ026-034-035-042>046-051>056-201100-
WAYNE-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-UNION OH-DELAWARE-
MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING-
706 PM EDT WED OCT 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SEVERAL ROUNDS OF SHOWERS WILL LEAD TO THE POTENTIAL FOR ISOLATED
FLOODING TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERAL ROUNDS OF SHOWERS WILL LEAD TO THE POTENTIAL FOR ISOLATED
FLOODING THROUGH THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ058-059-066-OHZ060>065-070>074-080-082-201100-
FAYETTE IN-UNION IN-FRANKLIN IN-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-
PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HIGHLAND-PIKE-
706 PM EDT WED OCT 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...CENTRAL OHIO...SOUTHWEST OHIO AND
WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

SEVERAL ROUNDS OF SHOWERS AND SOME THUNDERSTORMS WILL LEAD TO THE
POTENTIAL FOR ISOLATED FLOODING TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERAL ROUNDS OF SHOWERS AND SOME STORMS WILL LEAD TO THE
POTENTIAL FOR ISOLATED FLOODING THROUGH THURSDAY EVENING.

ISOLATED SEVERE WEATHER WILL BE POSSIBLE ON THURSDAY WITH DAMAGING
WINDS THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ073>075-080-KYZ089>100-OHZ077>079-081-088-201100-
RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-
CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HAMILTON-
CLERMONT-BROWN-ADAMS-SCIOTO-
706 PM EDT WED OCT 19 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST
KENTUCKY...NORTHERN KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

SEVERAL ROUNDS OF SHOWERS AND SOME THUNDERSTORMS WILL LEAD TO THE
POTENTIAL FOR ISOLATED FLOODING TONIGHT. A FEW SEVERE STORMS WILL
ALSO BE POSSIBLE THIS EVENING WITH LARGE HAIL AND DAMAGING WINDS THE
MAIN THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

SEVERAL ROUNDS OF SHOWERS AND SOME STORMS WILL LEAD TO THE
POTENTIAL FOR ISOLATED FLOODING THROUGH THURSDAY EVENING.

ISOLATED SEVERE WEATHER WILL BE POSSIBLE ON THURSDAY WITH DAMAGING
WINDS THE PRIMARY THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Oct 19, 5:22 PM EDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
522 PM EDT WED OCT 19 2016

INZ073-192200-
RIPLEY IN-
522 PM EDT WED OCT 19 2016

...A STRONG THUNDERSTORM WILL AFFECT RIPLEY COUNTY UNTIL 600 PM
EDT...

AT 522 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR VERNON...
MOVING EAST AT 30 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
NICKEL SIZE HAIL...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
BATESVILLE...VERSAILLES...OSGOOD...HOLTON...NAPOLEON...OTTER
VILLAGE...FRIENDSHIP...BENHAM...VERSAILLES LAKE...NEW MARION...
REXVILLE...OLEAN AND BALLSTOWN.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3919 8544 3929 8519 3896 8513 3893 8545
TIME...MOT...LOC 2122Z 254DEG 24KT 3905 8552

AR
Local storm report, Oct 19, 6:39 PM EDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
639 PM EDT WED OCT 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             ABERDEEN                38.91N 84.99W
10/19/2016  E3.00 INCH       OHIO               IN   LAW ENFORCEMENT

&&
Local storm report, Oct 19, 6:51 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
651 PM EDT WED OCT 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     TSTM WND DMG     DILLSBORO               39.02N 85.06W
10/19/2016                   DEARBORN           IN   LAW ENFORCEMENT

            A FEW TREES DOWN

&&
Local storm report, Oct 19, 7:15 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
715 PM EDT WED OCT 19 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             1 S UNION               38.94N 84.67W
10/19/2016  M1.00 INCH       BOONE              KY   TRAINED SPOTTER

&&

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 19, 6:56 PM EDTAreal Flood AdvisoryILNHamilton2 hr
Oct 19, 6:58 PM EDTSevere Thunderstorm WarningILNHamilton32 min
Oct 19, 7:35 PM EDTAreal Flood AdvisoryILNClermont, Hamilton115 min
Oct 19, 7:52 PM EDTSevere Thunderstorm WarningILNBrown, Clermont23 min
Oct 19, 6:04 PM EDTSevere Thunderstorm WarningILNBoone, Gallatin41 min
Oct 19, 6:35 PM EDTTornado WarningILNBoone, Gallatin, Kenton25 min
Oct 19, 6:37 PM EDTSevere Thunderstorm WarningILNBoone, Gallatin23 min
Oct 19, 7:10 PM EDTTornado WarningILNBoone, Campbell, Kenton, Pendleton35 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.